Jump to content
CrazyBoards.org

jeva39

Member
  • Content Count

    48
  • Joined

  • Last visited

About jeva39

  • Rank
    Member

Profile Information

  • Gender
    Ask Me

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. post removed, didn't feel comfortable having it discussed
  2. i'm people here can help me figure out what i should do with my meds or what to bring up with my PA dx: depressive psychosis and social anxiety my meds are: venlafaxine ER: 225 mg Lithium 1200 mg mirtazapine 7.5 mg valium: 2.5 mg bid levothyroxine 75 mcg risperidone (oral): .25 mg bid Risperdal consta: 50 mg injection i'm trying to figure out why i feel so sedated/loopy at times, i don't like like feeling so inept and it reinforces my shyness. i usually dont want to talk to anyone til the sense of normality returns. i can't tell if i'm over or undermedicated. with the high dose of risperdal. i might be overmedicated, on the other hand the last time i tried stopping the morning risperdal dose it felt like i was overactivated. today i started the oral risperdal and felt sedated but stable. im wondering why the 50 mg injection wouldn't be enough to keep me stable. could it be that i need less instead of more antipsyhotic? would peak effects with the oral doses factor into all of this? maybe i need to omit the morning AP and up the valium. in any case, any help is much appreciated, thanks
  3. I'm not trying to upset anyone here, I'm genuinely interested after what I've gone through the past several months, which I don't feel comfortable going into detail here.
  4. I suppose it has something to do with the reactions i receive from people - i know that's flimsy but i can't seem to think of anything else., it's just a instinctive feeling i have about how people react to me. I did have a friend once who when i asked him "do you think i make people uncomfortable?" responded, "i think you THINK you make people uncomfortable".. basically he was alluding to a self fulfilling prophecy. but on the other hand this friend i think on many occasions treated me not so much as a friend but as a project (even while he was someone i looked up to), and it took me a while in retrospect to realize that...other than that i can't say much more, it's a good question. perhaps my thoughts are distorted on this matter.
  5. When i'm at my best i know i don't look or sound weird at all, but when i'm anxious and require some kind of medication like valium to be less dysregulated i seem to put others off. i come across as immature - I feel worthless, defective... i don't know.. i wonder if it could be seen as anxiety combined with negative symptoms? i'm grasping at straws. a lot of people struggle with anxiety but it doesn't affect their ability to function, as far as appearance goes. and i certainly can't see this as solely a psychologically based issue. i wonder if years of med treatment along with withdrawals and multiple psychotic episodes has made my nervous system irreversibly hypersensitive, i don't recall ever being as sensitive to med changes in the past as i am now. i'd like to try clozapine as iv heard great things but i'm worried that trying it when i'm not in crisis could backfire in some way. perhaps it'll be more effective when i'm in the middle of an episode. the meds listed below are current
  6. it feels very real. i feel as though something is very wrong with me. i came up with various search results using terms related to what i'm experiencing and came up with "magical thinking" schizotypy" and "attenuated psychosis" - basically pertaining to near-psychotic or "psychotic-like or sub-clinical psychosis" there's a term for being outside one's own body "heautoscopy" distinct from trauma based depersonalization..i dont know why i havent encountered these descriptions before.. i wonder if there's any association between attachment or developmental trauma and these kinds of phenomena https://books.google.com/books?id=biicBQAAQBAJ&printsec=frontcover&dq=assessment+of+psychosis&hl=en&sa=X&ved=2ahUKEwigmMz13LzkAhUHtlkKHWC7BZgQ6AEwAXoECAIQAg#v=onepage&q=depersonalization&f=false
  7. I have brought up valium as an option, in my experience klonopin is way too strong. i will bring up rexulti as an option as an aside i am wondering if anyone can answer: is there a psychiatric term for the belief that one's thoughts can negatively influence others or cause bad things to happen. almost like when i'm around others things easily go wrong unless i exert enough mental energy to cause my mind to go blank thereby preventing negative things from happening. yes i understand that sounds crazy, i dont believe it, but its a persistent thought that makes me feel as though thers something wrong with me beyond psychiatry.. and i havent come across a psychiatry term describing such a phenomenon...
  8. I have treied latuda in the past and it was effective but the only bothersome side effect that caused me to stop taking it eventually was facial swelling. other than that it worked pretty well. i am going to in the meantime try to drop the concerta i have some 18 mg pills left over.. i may try rexulti to replace the quetiapine cause at the moment i feel very unlike myself, i'm stutering, slurring my words a bit, having difficulty speaking coherently, feeling tense, agitated.. even though i was fine week ago when i first started the mirtazapine. also like i said the fact that my benzo dose is gradually escalating since my PA has been away is very very cocerning to me as i dont wish to experience benzo withdrawal again last time i went through withrawal was followed by several hospitalizations involving delirium and self harm (still have the scars from that time). again this signals to me that my symptoms are more than anxiety related, but then again what the hell do i know
  9. i don't think so.. my PA put forward the suggestions that i try a 3rd generation dopamine balancer like rexulti vraylar or abilify, however i probably wouldnt do something like that unless i were taken off the stimulant and effexor lowered.. cause right now i feel overactivated the only thing about raising mood stabilizer/aap dose means that id probably become sluggish, flattened affect, slow word recall etc. at which point im essentially non functional.. how can i strike the right balance??? is such a thing possible? ----going to take a break, any replies are welcome, and il get back to them sometime later on today.
  10. i dont know if thats the current official dx.. but its along those lines regarding the meds, should be accurate aside from the Vyvanse, i dont take that anymore, just concerta 27 mg I would really like to see a specialist of some kind, not just any psychiatrist. I'm in the US. I dont feel that checking into a psych unit is necessary right now, but availability and scheduling issues with my THERAPIST means that i havent talked to anyone for weeks now, plus my PA is on vacation this week. its been really difficult to deal with. im thinking of seeing a new therapist as well. one that specailizes in codependency issues with narcissistic/mentally ill mother along with severe/chronic mental illness (i'm not sure if i struggle with one or the other or both tbh)
  11. I have been trying to determine the most likely dx based on my past hospitalizations, episodes, symptoms, etc. in light of recent adverse symptoms following mirtazapine 7.5 mg as well as the the fact that whenever any new med is introduced i become liable to fly off the handles, less stable overall such that i wonder whether i should be hospitalized. during these mood swings i feel a need for relief due to the ovewheliming distress and ultimately usually wind up being told to take an extra ativan. yesterday however, i wound up taking 3 mg of ativan total throughout the day just to function. the fact that the dose of ativan seems to be escalating over time and my symptoms involve not just worry or jitteriness but also rage and extreme discomfort suggests to me that in my treatment the wheels are beginning to fall off. I wonder if the introduction of mirtazapine a few weeks ago is triggering manic like symptoms in me. and if so, what would that mean with regard to dx and future treatment plans? I understand the doctor should have most of the say on this matter, but my current doctor is actually a PA not an MD. i am currently looking through the book Manic Depressive Illness Bipolar drisorders and Recurrent Depression by Goodwin and Jamison that i picked up at the library recently in effort to discern the most likely dx based on what iv experienced in the past (which included blackouts, delusions, psychomotor retardation, flat afffect, depression, derealization/depersonalization, social anxiety/phobia, isolation, difficulty communicating) and then issue my ideas to a competent professional right now i'm trying to remain stable but i am nontehelss feeling very wired even though im getting 3 mg of ativan total throughout the day and was told not to take any more than that during a 24 hr period. I would simply ask my PA what to do next but i have doubts about any suggestions he might make and id like to be sure that i'm going the best possible route. if i could see a specialist of some kind for a second opinion that might be best, but id like suggestions from anyone here. it seems the really good doctors/therapists are not accepting new patients or are completly booked for months. in any case, any suggestions at all would be really helpful. thanks
  12. i havent tried provigil/nuvigil, insurance wouldn't cover the cost because i wasn't diagnosed with a sleep condition (i think they said narcolepsy).. so at the time we gave up on that possibility
×
×
  • Create New...